# SDR SIMA2020060131002

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,943 hours, 31,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RT OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-07-000-801-A AND 33-50-07-400-801-A.  OPERATIONS CHECK GOOD.
